# SDR DALA2022011300265

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 79,539 hours, 25,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 R2 DOOR EMER ESCAPE SLIDE LOW PSI. CORRECTIVE ACTION: REPLACED SLIDE PER AMDS CARD. (8198230)
